# SDR VJ98498

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 328 HAS CORROSION AND FLOORBEAM OUT OF LIMITS FROM RBL 12 RBL 55.  REMOVED SECTION OF FLOORBEAM AND FABRICATED REPAIR SECTION IAW SRM 53-10-9 FIG 5.  ALODINED, PRIMED, AND INSTALLED REPAIRS PARTS IAW SRM 51-10-2, MM 51-21-21 AND SRM 51-30-2 AND 53-10-9 FIG 5.
